# SDR SWAA032408

- Difficulty date: October 31, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 48,531 hours, 45,290 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Part number: M988
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, LT MLG UNSAFE LIGHT WOULD NOT EXTINGUISH, CYCLED THE LANDING GEAR AND LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED M988 LOGIC CARD AND LEFT MLG UPLOCK SWITCH PER MM.
